# SDR 08FDEA01860

- Difficulty date: May 16, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- Aircraft time: 44,006 hours, 27,834 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554583157
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER REPAIR TO THE FUSELAGE SKIN AT BS 1140 AND STR 20L DOES NOT CONFORM TO FAA APPROVED DATA.  REMOVED PREVIOUS REPAIR IAW SRM 51-30-2, FABRICATED NEW DOUBLER.  INSTALLED NEW REPAIR DOUBLER IAW SRM 53-30-2 FIG 3 AND SRM 53-30-3 FIG 14 AND SRM 51-30-2.
